Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 9238948, 9 pages
http://dx.doi.org/10.1155/2016/9238948
Research Article

Global Existence of Weak Solutions to a Fractional Model in Magnetoelastic Interactions

1Laboratoire MISI, FST Settat, Université Hassan I, 26000 Settat, Morocco
2Laboratoire M2I, FST Errachidia, Equipe MAMCS, Université Moulay Ismaïl, BP 509, Boutalamine, 52000 Errachidia, Morocco

Received 6 July 2016; Accepted 8 September 2016

Academic Editor: Cemil Tunç

Copyright © 2016 Idriss Ellahiani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Idriss Ellahiani, EL-Hassan Essoufi, and Mouhcine Tilioua, “Global Existence of Weak Solutions to a Fractional Model in Magnetoelastic Interactions,” Abstract and Applied Analysis, vol. 2016, Article ID 9238948, 9 pages, 2016. https://doi.org/10.1155/2016/9238948.